Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 121, NWS Topeka, KS

July 2, 2015Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 2, 2015, 5:56 PM CDT for Wabaunsee County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2015, 5:56 PM CDT (22:56 UTC)
Expired
Jul 2, 2015, 6:17 PM CDT
In force
21 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 20 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS53 KTOP 022256
SVRTOP
KSC197-022345-
/O.NEW.KTOP.SV.W.0121.150702T2256Z-150702T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
556 PM CDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VOLLAND...
  MOVING SOUTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  ESKRIDGE AND VOLLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3874 9639 3882 9639 3883 9641 3894 9648
      3904 9629 3874 9597
TIME...MOT...LOC 2256Z 327DEG 17KT 3894 9634 

HAIL...1.50IN
WIND...<50MPH
 
$$
2 follow-up statements
580 
WWUS53 KTOP 022306
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
606 PM CDT THU JUL 2 2015

KSC197-022345-
/O.CON.KTOP.SV.W.0121.000000T0000Z-150702T2345Z/
WABAUNSEE-
606 PM CDT THU JUL 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTH CENTRAL WABAUNSEE COUNTY...

AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF VOLLAND...MOVING SOUTHEAST AT 20 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL WABAUNSEE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3874 9631 3893 9637 3896 9628 3874 9597
TIME...MOT...LOC 2306Z 327DEG 17KT 3890 9630 

HAIL...1.25IN
WIND...<50MPH
 
$$
691 
WWUS53 KTOP 022317
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
617 PM CDT THU JUL 2 2015

KSC197-022327-
/O.CAN.KTOP.SV.W.0121.000000T0000Z-150702T2345Z/
WABAUNSEE-
617 PM CDT THU JUL 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WABAUNSEE COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3874 9631 3893 9637 3896 9628 3874 9597
TIME...MOT...LOC 2316Z 327DEG 17KT 3935 9604 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:41 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 2, 3:41 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CDT THU JUL 2 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 329 PM CDT THU JUL 2 2015

THE AFTERNOON SCENARIO IS RATHER MESSY WITH ONLY LOOSELY DEFINED
SURFACE FEATURES IN THE FORM OF A WEAK SURFACE LOW OVER SOUTH
CENTRAL NEBRASKA AND A MORE ORGANIZED COLD FRONT IN NORTHERN
OKLAHOMA. THERE WAS ALSO A COLD FRONT ASSOCIATED WITH THE NE LOW AND
EASTERLY LOW LEVEL FLOW TO THE EAST OF IT. ALOFT, A SERIES OF WEAK
DISTURBANCES WAS MOVING THROUGH THE NORTHERLY FLOW PATTERN...ONE
MOVING THROUGH CENTRAL NEBRASKA AND ANOTHER IN EASTERN SOUTH DAKOTA.
LIGHT SHOWERS HAD DISSIPATED ACROSS THE LOCAL AREA EARLY THIS
AFTERNOON AND ALLOWED FOR SOME CLEARING AND WARMING FROM NORTH
CENTRAL KANSAS INTO CENTRAL NEBRASKA. THIS AREA HAS SEEN AN INCREASE
IN SURFACE BASED INSTABILITY AND IS ALSO A BROAD ZONE OF WEAK LOW
LEVEL CONVERGENCE. INHIBITION IS WEAK AND THE SURFACE WARMING HAS
PRODUCED MODEST SBCAPE DESPITE WEAK MID LEVEL LAPSE RATES.
ADDITIONALLY...LOW LEVEL LAPSE RATES HAVE STEEPENED MARKEDLY WITH A
FAIR AMOUNT OF CAPE IN THE LOWER LEVELS. ALL OF THIS HAS LED TO THE
DEVELOPMENT OF SCATTERED THUNDERSTORMS IN SOUTH CENTRAL NEBRASKA AND
NORTH CENTRAL KANSAS THIS AFTERNOON WITH WEAK SUPERCELL
CHARACTERISTICS OWING TO THE COMBINATION OF MODEST CAPE AND FAIRLY
STRONG EFFECTIVE SHEAR. THERE IS SOME POTENTIAL FOR AN INCREASE IN
INTENSITY INTO EARLY EVENING AND A FEW OF THE STRONGEST STORMS COULD
PRODUCE SEVERE HAIL OR EVEN A LOCALIZED STRONG WIND GUST. WILL NEED
TO MONITOR THESE STORMS CLOSELY THROUGH THE EVENING ALTHOUGH
WIDESPREAD SEVERE STORMS SEEM UNLIKELY AT THIS POINT.

THIS ACTIVITY IS LIKELY TO WEAKEN AFTER SUNSET ALTHOUGH THE SHORT
WAVE OVER EASTERN SOUTH DAKOTA WILL LIKELY TRACK INTO NORTHEAST
KANSAS LATE TONIGHT. HAVE THUS INCREASED POPS AFTER MIDNIGHT
ESPECIALLY IN THE EASTERN HALF OF THE FORECAST AREA WHERE THE BEST
LIFT WILL FOCUS. INSTABILITY WILL ONCE AGAIN BE QUITE WEAK AND
SEVERE STORMS ARE UNLIKELY OVERNIGHT. OVERNIGHT ACTIVITY MAY BE
ONGOING NEAR/SOUTH OF I-70 AFTER SUNRISE...DEPENDING ON THE SPEED OF
SHORT WAVE PROGRESSION...BUT EXPECT A GRADUAL DECREASE IN CONVECTIVE
ACTIVITY THROUGH THE DAY ON FRIDAY FROM NORTH TO SOUTH WITH HIGHS
WARMING INTO THE LOWER 80S BY LATE AFTERNOON AS CLOUDS DECREASE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 329 PM CDT THU JUL 2 2015

ON FRIDAY NIGHT THE MID LEVEL SHORTWAVE WILL CONTINUE TO DIG
EASTWARD INTO THE LOWER MS VALLEY. IN THE WAKE OF THIS SYSTEM A
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHEAST,
WHILE THE COLD FRONT REACHES AS FAR SOUTH AS TX. ON SATURDAY ANOTHER
SHORTWAVE WILL DROP DOWN OUT OF THE NORTHERN PLAINS AND OVER
NORTHEAST KS DURING THE EVENING AND OVERNIGHT HOURS. THE NAM IS
SHOWING SOME ELEVATED SHOWERS IN THE MORNING OVER CENTRAL KS DUE TO
ISENTROPIC LIFT AHEAD OF THE WAVE, BUT NO OTHER MODELS ARE
FORECASTING AS OF NOW IT APPEARS THAT THE BULK OF THE CONVECTION
ASSOCIATED WITH THIS WAVE WILL REMAIN OUT IN WESTERN AND EVENTUALLY
CENTRAL KS. HIGH BASED STORMS WILL LIKELY FORM IN WESTERN KS
DURING PEAK HEATING POSSIBLY ALONG A MOISTURE GRADIENT WITHIN THE
RETURN FLOW REGIME. THIS STORM CLUSTER IS FORECAST TO MOVE EAST TO
SOUTHEASTWARD DURING THE EVENING HOURS ALTHOUGH IT IS UNCERTAIN
HOW FAR EAST, WHICH WILL BE DETERMINED BY THE TRACK OF THE WAVE
AND INITIATION. THE GFS IS FURTHER EAST WITH THIS ACTIVITY AND
HAS DECENT INSTABILITY AND DEEP LAYER SHEAR. ALTHOUGH NOT SURE HOW
MUCH OF THAT WILL BE EFFECTIVE GIVEN THE BASES WILL BE HIGH. THE
WAVE IS FORECAST TO MOVE OVERHEAD SATURDAY EVENING WITHIN A WEAKLY
CAPPED ENVIRONMENT, BUT NOT FOCUS IN THE LOWER LEVELS AND OVER THE
SURFACE HIGH. I GUESS A STORM COULD NOT BE COMPLETELY RULED OUT,
BUT THEY ARE FAIRLY LOW. FOR NOW KEPT SLIGHT CHANCES ACROSS MOST
OF THE FORECAST AREA. THE CHANCES IN SOUTHEAST KS WILL BE MORE
TIED TO ELEVATED SHOWERS AND STORMS NORTH OF THE SOUTHWARD MOVING
COLD FRONT DURING THE MORNING HOURS.

ON SUNDAY, WITH THE PREVIOUSLY MENTIONED WAVE STILL IN THE VICINITY
AND ANY POSSIBLE REMNANT OUTFLOWS THIS COULD HELP INITIATE MORE
CONVECTION DURING THE DAYTIME HOURS. AS FOR NOW THOSE CHANCES WILL
BE HIGHEST IN SOUTHEAST KS UNDERNEATH THE DEPARTING WAVE. THE NEXT
BEST CHANCE FOR PRECIP WILL COME ON MONDAY AS A DECENT SHORTWAVE
TRACKS ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST. THIS WILL SEND
A COLD FRONT INTO THE FORECAST AREA AND WILL BE RESPONSIBLE FOR A
WIDESPREAD PRECIP EVENT. THAT COLD FRONT WILL EVENTUALLY STALL OUT
SOMEWHERE IN THE AREA AS THE MID LEVEL FLOW BECOMES MORE WESTERLY.
THERE IS THEN A CHANCE FOR SEVERAL WAVES WITHIN THE WESTERN FLOW TO
TRACK OVER THE FORECAST AREA ALTHOUGH THE MODELS ARE STRUGGLING WITH
THIS SCENARIO.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1244 PM CDT THU JUL 2 2015

WEATHER WILL REMAIN RATHER UNSETTLED AT TAF SITES AS AREAS OF
SHOWERS AND POSSIBLY THUNDERSTORMS MAY IMPACT SITES INTO EARLY
EVENING. GREATEST CONFIDENCE IN SHOWERS AT TAF SITES IS THROUGH
20Z...AND MAY CONTINUE THROUGH AROUND 00Z. THERE IS SOME POTENTIAL
FOR ADDITIONAL SHRA/TS OVERNIGHT BUT POTENTIAL LOOKED TOO LOW FOR
INCLUSION IN TAF AT THIS TIME. WHILE MVFR CIGS ARE LIKELY TO RISE
TO VFR THIS PM, EXPECT LOW CIGS TO BUILD BACK IN BY LATE EVENING
AND CONTINUE THROUGH END OF TAF. VIS RESTRICTIONS ARE ALSO
POSSIBLE OVERNIGHT...BUT DO NOT SEE A HIGH LIKELIHOOD OF IFR OR
LOWER VIS.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARJENBRACH
LONG TERM...SANDERS
AVIATION...BARJENBRUCH
Hazardous weather outlook, Jul 2, 3:42 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
342 PM CDT THU JUL 2 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-032045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
342 PM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW OF
THESE STORMS MAY BECOME STRONG TO MARGINALLY SEVERE...CAPABLE OF
PRODUCING HAIL UP TO 1 INCH IN DIAMETER AND LOCALLY STRONG WINDS.
THE MAJORITY OF THIS ACTIVITY WILL REMAIN BELOW SEVERE LIMITS.

ADDITIONAL SCATTERED STORMS ARE POSSIBLE AFTER MIDNIGHT IN EASTERN
KANSAS...AND ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE ARE SEVERAL CHANCES FOR THUNDERSTORMS THROUGHOUT THE LONG
TERM PERIOD...BUT CONFIDENCE IN WIDESPREAD HAZARDOUS WEATHER ON
ANY PARTICULAR DAY IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, Jul 2, 4:56 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
456 PM CDT THU JUL 2 2015

KSZ022-023-038-022230-
WABAUNSEE-RILEY-POTTAWATOMIE-
456 PM CDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...NORTHWESTERN
WABAUNSEE AND SOUTH CENTRAL POTTAWATOMIE COUNTIES UNTIL 530 PM CDT...

AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. GEORGE...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAMEGO...ALMA...ST. GEORGE...MCFARLAND AND VOLLAND.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 316 AND 330.

LAT...LON 3911 9616 3893 9642 3905 9650 3907 9650
      3907 9652 3920 9661 3931 9646
TIME...MOT...LOC 2155Z 318DEG 16KT 3919 9649
Local storm report, Jul 2, 5:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
518 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             6 S ST. GEORGE          39.10N 96.42W
07/02/2015  E1.00 INCH       RILEY              KS   PUBLIC

&&

BAERG
Local storm report, Jul 2, 5:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
520 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             5 SE MANHATTAN          39.13N 96.51W
07/02/2015  E0.50 INCH       RILEY              KS   LAW ENFORCEMENT

&&

JB
Special weather statement, Jul 2, 5:28 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
528 PM CDT THU JUL 2 2015

KSZ038-022300-
WABAUNSEE-
528 PM CDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WABAUNSEE COUNTY
UNTIL 600 PM CDT...

AT 527 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF VOLLAND...MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALMA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 324 AND 327.

LAT...LON 3887 9650 3904 9650 3904 9639 3910 9632
      3891 9618
TIME...MOT...LOC 2227Z 337DEG 18KT 3904 9642
Special weather statement, Jul 2, 5:43 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT THU JUL 2 2015

KSZ023-024-022315-
JACKSON-POTTAWATOMIE-
543 PM CDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POTTAWATOMIE AND
WEST CENTRAL JACKSON COUNTIES UNTIL 615 PM CDT...

AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAVENSVILLE...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ONAGA...SOLDIER AND HAVENSVILLE.

LAT...LON 3940 9588 3935 9619 3955 9618 3957 9607
      3957 9599
TIME...MOT...LOC 2243Z 345DEG 15KT 3949 9609

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 9:40 AM CDTSpecial Weather StatementTOPRepublic20 min
Jul 2, 4:56 PM CDTSpecial Weather StatementTOPWabaunsee34 min
Jul 2, 5:28 PM CDTSpecial Weather StatementTOPWabaunsee32 min
Jul 2, 5:43 PM CDTSpecial Weather StatementTOPJackson32 min
Jul 2, 6:02 PM CDTSpecial Weather StatementTOPCloud28 min
Jul 2, 6:15 PM CDTSpecial Weather StatementTOPJackson30 min
Jul 2, 6:26 PM CDTSpecial Weather StatementTOPLyon34 min
Jul 2, 6:32 PM CDTSpecial Weather StatementTOPRepublic28 min
Jul 2, 6:34 PM CDTSpecial Weather StatementTOPClay26 min
Jul 2, 6:54 PM CDTSpecial Weather StatementTOPClay36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.